Flux-across-surfaces theorem for a Dirac particle


Journal Article

We consider the asymptotic evolution of a relativistic spin-1/2 particle, i.e., a particle whose wave function satisfies the Dirac equation with external static potential. We prove that the probability for the particle crossing a (detector) surface converges to the probability, that the direction of the momentum of the particle lies within the solid angle defined by the (detector) surface, as the distance of the surface goes to infinity. This generalizes earlier nonrelativistic results, known as flux across surfaces theorems, to the relativistic regime. © 2003 American Institute of Physics.

Full Text

Cited Authors

  • Dürr, D; Pickl, P

Published Date

  • February 1, 2003

Published In

Volume / Issue

  • 44 / 2

Start / End Page

  • 423 - 465

International Standard Serial Number (ISSN)

  • 0022-2488

Digital Object Identifier (DOI)

  • 10.1063/1.1528276

Citation Source

  • Scopus